# SDR EIAA970087

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 71,363 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LAX - DURING CRUISE FLIGHT AT FL310, LOW OIL PRESSURE LGHT CAME ON.  OIL PRESSURE GAUGE READ 'A' PSI AND N2 INDICATED ZERO PERCENT.  ENGINE NR 2 WAS SHUTDOWN INFLIGHT.  SUSPECT GEAR BOX FAILURE.  AIRCRAFT BEING FERRIED TO JFK FOR ACCESSORY GEAR BOX REPLACEMENT.  (M)
